# SDR DALA2014072804264

- Difficulty date: July 27, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 48,156 hours, 25,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 769
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN LEFT CUSB WEB CORRODED, BS 769.  REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-70-02, FIG 7 AND ERA 520318-14MA, REV O.
